# SDR QXEA200700160

- Difficulty date: February 12, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 13,620 hours, 13,743 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00502
- Part serial: 0284
- Condition: Malfunctioned
- Location: Deice Sys
- Part time: 1,220 hours, 1,095 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2484: DEICE PRESSURE CAUTION.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED NR 2 DDV IAW AMM 30-11-16 PAGES 401-406.  OPS CHECK GOOD IAW AMM 30-11-00-720-801.  SEALED PANEL 613AR.  RII WAS C/W.  AIRCRAFT WAS RETURNED TO SERVICE.
